| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.The best date estimation is between 02-sep-2025 and 20-jan-2026 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The drt150 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Due to complaints of patient dissatisfaction, the iol was explanted in a secondary surgical procedure and replaced with a zcu150 22.0 iol.There was no incision enlargement and no serious patient injury during the lens exchange procedure.Patient prognosis post lens explant is unknown.The suspect iol is not available for investigation as it was discarded.No further information is available.